Patient: I was on birth control pills for 2 years and had regular menstrual cycles. The last day of my last menstrual cycle was December 31, 2014. I was off birth control pills until March 1, where i started a new pack. Since then, we have used condoms and the pull out method. I am expected to get my period next week according to my birth control pack. However, I am experiencing loose stools and occasional light prickling or pulling pains in the lower abdomen. What could this mean?
Symptoms: Light prickling or pulling pains in the lower abdomen
Doctor: Hi,Thanks for the query.I understand your concern.Birth control pills may cause abdominal cramps as side effect .But the symptoms you mentioned could also be nonspecific and may not be related to pills.You can take symptomatic treatment with your doctor’s advice and can continue your pills according to the schedule.If you are having doubt regarding pregnancy, please go for urine pregnancy test once to rule out the possibility.Take care